# SDR HYIA20241121001

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N106CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1020
- Aircraft time: 28,485 hours, 42,099 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202922
- Condition: Cracked
- Location: Zone 400
- Part time: 4,754 hours, 9,957 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTED BORESCOPE INSPECTION (TEXTRON MEL54-02R3) TO SATISFY THE REQUIREMENT OF AD 2017-10-09, A CRACK WAS IDENTIFIED ON THE OUTBOARD SIDE OF THE RIGHT HAND INBOARD NACELLE FITTING ( OEM: 5292029-22). THIS CRACK MEASURES APPROXIMATELY .620 INCHES LONG AND PROPAGATES INBOARD ACROSS THE BACK OF THE FITTING AND IS CONSISTENT WITH SIMILAR CRACKING IDENTIFIED USING THE SAME INSPECTION METHOD. THIS FITTING WILL BE REPLACED USING NEW PARTS.
